ON METRIZABLE FAMILIES OF SUBSPACES OF LOCALLY CONVEX SPACES VIA SELECTIONS
pdf (Русский)

Keywords

pseudometric, family of subspaces, set-valued mapping, selection, linear space.

How to Cite

CHOBAN, M., & MIHAYLOVA, E. (2020). ON METRIZABLE FAMILIES OF SUBSPACES OF LOCALLY CONVEX SPACES VIA SELECTIONS. Acta Et Commentationes Exact and Natural Sciences, 8(2), 16-21. https://doi.org/10.36120/2587-3644.v8i2.16-21

Abstract

Using some methods from the works of E. Michael [11, 12, 13], T. Dobrowolski and J. van Mill [8] and of one of the authors [1, 2, 3, 5], a few new results about existence of the selections with conditions of continuity are proved.

https://doi.org/10.36120/2587-3644.v8i2.16-21
pdf (Русский)
Creative Commons License

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.